RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 19, Number 2, Pages 211–386 (Mi msb8026)  

Les résolvantes différentielles des équations algébriques des genres supérieurs

L. C. Lakhtine


Full text: PDF file (14538 kB)

Bibliographic databases:

Citation: L. C. Lakhtine, “Les résolvantes différentielles des équations algébriques des genres supérieurs”, Mat. Sb., 19:2 (1896), 211–386

Citation in format AMSBIB
\Bibitem{Lak96}
\by L.~C.~Lakhtine
\paper Les r\'esolvantes diff\'erentielles des \'equations alg\'ebriques des genres sup\'erieurs
\jour Mat. Sb.
\yr 1896
\vol 19
\issue 2
\pages 211--386
\mathnet{http://mi.mathnet.ru/msb8026}
\zmath{https://zbmath.org/?q=an:28.0296.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb8026
  • http://mi.mathnet.ru/eng/msb/v19/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математическiй сборникъ
    Number of views:
    This page:117
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019